BibTeX record: journals/tkde/ZhuW07

download as .bib file

@article{DBLP:journals/tkde/ZhuW07,
  author    = {William Zhu and
               Fei{-}Yue Wang},
  title     = {On Three Types of Covering-Based Rough Sets},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  year      = {2007},
  volume    = {19},
  number    = {8},
  pages     = {1131--1144},
  url       = {http://dx.doi.org/10.1109/TKDE.2007.1044},
  doi       = {10.1109/TKDE.2007.1044},
  timestamp = {Mon, 22 Sep 2014 00:15:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/ZhuW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}